# SDR UPS02237405

- Difficulty date: January 2, 2002
- Submitted: January 11, 2002
- Operation: Air carrier
- Aircraft: N912UP
- Make and model: Boeing 727-62C
- Aircraft serial: 19244
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PFLT ON PREDEPARTURE CHECK, EMERGENCY EXIT LIGHT AT COCKPIT DOOR INOP.  INSTALLED NEW BATTERIES AT COCKPIT DOOR EMERGENCY EXIT LIGHT ASSY, OPS CHECK NORMAL AS PER MM 33-50-1010.
